[Ibogaine] Restless Leg

Jennifer Santos, RN, BSN jsantos at persephonebirthways.com
Fri Nov 22 20:56:03 CST 2013


My PTSD was horrible after ibogaine/without opiates, I still struggle with it. Hang in there, counseling helped. Try calcium for the legs too. Did you always bruise easily or are you on aspirin or baby aspirins prior to your ibogaine experience?

Sent from my iPhone

On Nov 22, 2013, at 8:52 PM, Valarie <val.needis at gmail.com> wrote:

> Thanks Calm, I bruise real easy so I should be taking iron anyway, thanks for reminding me. Are you talking about the leg cramp stuff that comes in a. pink box and dissolves on your toung? Maybe I'm not giving it enough credit. My bf ordered phenebut but I have read both bad and good things about it so I am not sure if I should take it. Do you or anyone else have an opinion on this? The whole thing is I have PTSD that seems to be getting worse now that I am opiot free and I have depression but I personally do NOT want to be on ANY pharmaceuticals, I understand why some people need to be on them but I just feel like I am finally free of being a slave to the drug companies. Well I still take colonzapam but that's it! And I am trying to taper off that right now. So I have made a personal décision not to be on any type of mood stabilizers or SSRIs.
> 
> Thanks for the help everyone,  
> Lotsof Love, Val
> 
> On Nov 22, 2013 5:42 PM, "Valarie" <val.needis at gmail.com> wrote:
>> Yes I miss all of you and I am serious. It took me a long time to get to ibogaine I don't want to ruin it. Even though my bf is going through a hard time he still brings me to my outpatient everyday and although I have had cravings there really wasn't anything I was able to.do about it since my bf is watching me like a hawk and they drug test me in my class, but if there is a will there is a way, I guess my will for opiots hasn't been THAT strong. To tell you the truth my class has become increasingly annoying as now there are 3 patients that claim to be addicted to Marijuana. My drug test always is positive for pot but my councilors never say anything about it, but this is the same place that I went to before I did Ibogaine and they let me talk about it. So maybe they are cool with herbs?
>> 
>> Lotsof Love, Val
>> 
>> On Nov 22, 2013 3:44 PM, "Jim Hadey3" <jimhadey3 at gmail.com> wrote:
>>> Hi Val,
>>> 
>>> Wow, you sound serious.  It takes time, your taking action and doing it pretty much in comfort.  Your making the decisions and taking charge of your life.  I bet you spent a lot of time in the house watching the clock to see when you can take the next pill.  Yeah, been there, you will like being free and you managed to get off sub too.  Remember how ya didn't like it, well your off.
>>> 
>>> Nice hearing from ya,
>>> 
>>>   - JIM
>>> 
>>> 
>>> 
>>> On Fri, Nov 22, 2013 at 5:04 PM, Sergey Sibirian <sibirianfox at gmail.com> wrote:
>>>> Jim,
>>>> 
>>>> "...it does not matter if your using $100 or $20 a day the w/d is close to the same…"
>>>> 
>>>> Exactly!
>>>> 
>>>> "...Are you still going to meetings?  Before you answer I have a lie detector attached to my computer that is adapted to detect lies via the computer and you get a sever electric shock if you do not tell the truth…"
>>>> 
>>>> :)
>>>> 
>>>> Sergey
>>>> 
>>>> 
>>>> 
>>>> 
>>>> 
>>>> 
>>>> On Fri, Nov 22, 2013 at 8:09 AM, Jim Hadey3 <jimhadey3 at gmail.com> wrote:
>>>>> Hi Val,
>>>>> 
>>>>> You took Ibo 22 days ago perhaps the Ibo is leaving you and the paws are showing it's ugly head.  You should be feeling better but you went to Kartom for a while maybe that is causing the problem.  It's been 3 weeks, you should be feeling better, I am not sure how long you took the Kartom.  Usually you have a week of hell and a week of semi hell then your off and on, almost ok for two weeks then your feeling better, but still got the cravings and you think about it all the time, right??.  You must find something to occupy your time.  Work, volunteer work, (seems like you would like to volunteer at the dog pound like my daughter) counseling, NA/AA meetings, therapy sessions, take a class in a community college, take up a new hobby like karate, yoga, archery, small fire arms, go to the gun range, rifle range, shoot some local politician and on and on it goes.  You can not sit around saying I'm not gonna use, I'm not gonna use for sooner or later you will say oh I can not take it anymore, that has been my story, my experience.
>>>>> 
>>>>> I know you don't want to go to rehab or live in a 3/4 house but you got a habit, it does not matter if your using $100 or $20 a day the w/d is close to the same.  Are you still going to meetings?  Before you answer I have a lie detector attached to my computer that is adapted to detect lies via the computer and you get a sever electric shock if you do not tell the truth.  If that don't work I'll have you on Morry and you will have to take a lie detector test and the whole country will know that Val is a junkie, do you want that??
>>>>> 
>>>>> If you did not have restless leg syndrome before your detox then it will go away.  You used H, Kartom and pods at the end so you really do not know which one is causing the problem.  What was the last drug you used and how much including Kart?  There is no easy way out, you should feel like you got a cold which is uncomfortable no doubt but you can hack it.  Most of us have been through the Exp more than once, I love it when a person gets it the first time.  Then they can go about their business and do not have to report to a probation officer, a met clinic, and the Ibo Dr with the Rollex watch.
>>>>> 
>>>>> Hugs,
>>>>> 
>>>>>   - JIM
>>>>> 
>>>>> 
>>>>> 
>>>>> 
>>>>> 
>>>>> 
>>>>> 
>>>>> 
>>>>> On Fri, Nov 22, 2013 at 1:37 AM, Valarie <val.needis at gmail.com> wrote:
>>>>>> I haven't had restless leg for a few nights now it is back and worse then ever! Restless leg gives me horrible cravings,  I want to use so bad just to get rid of it. I am smoking ALOT of pot, do mushrooms give restless leg?  Do you think I have restless leg syndrome? Or is this normal? If it is how long should this last? If I do another ibogaine treatment will it go away?  Does it sound like I'm going through PAWS? I have never been off opiots this long, so I don't know if this is normal or not. I appreciate any feedback. 
>>>>>> Thanks,
>>>>>> Lotsof Love, Val
>>>>>> 
>>>>>> 
>>>>>> 
>>>>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>>> 
>>>>> 
>>>>> 
>>>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>> 
>>>> 
>>>> 
>>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>> 
>>> 
>>> 
>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
> 
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20131122/511e27af/attachment.html>


More information about the Ibogaine mailing list